# SDR HNAA2017011600019

- Difficulty date: January 16, 2017
- Submitted: January 16, 2017
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 61,622 hours, 69,911 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Intercostal
- Part number: 85410643102
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD NACELLE INTERCOSTAL WAS FOUND CRACKED.  FABRICATED REPLACEMENT INTERCOSTAL IAW EO8-54-17-0032 AND DRAWING 85410643.
